Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 267024, 6 pages
http://dx.doi.org/10.1155/2014/267024
Research Article

Terminal Sliding Mode Control with Adaptive Feedback Control in a Class of Chaotic Systems

College of Computer and Information Science, Chongqing Normal University, Chongqing 401331, China

Received 1 May 2014; Accepted 22 June 2014; Published 13 July 2014

Academic Editor: Chuandong Li

Copyright © 2014 Degang Yang and Guoying Qiu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Degang Yang and Guoying Qiu, “Terminal Sliding Mode Control with Adaptive Feedback Control in a Class of Chaotic Systems,” Mathematical Problems in Engineering, vol. 2014, Article ID 267024, 6 pages, 2014. https://doi.org/10.1155/2014/267024.